# SDR DALA2024032503741

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 80,579 hours, 10,471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 ESCAPE PATH LIGHT AT 38(B) INOP. CORRECTIVE ACTION: PER A330 AWM 33-51-23 REPLACED EMER LIGHT CONNECTOR. OPS NORMAL. (5431388)
